Đăng nhập
 
Tìm kiếm nâng cao
 
Tên bài báo
Tác giả
Năm xuất bản
Tóm tắt
Lĩnh vực
Phân loại
Số tạp chí
 

Bản tin định kỳ
Báo cáo thường niên
Tạp chí khoa học ĐHCT
Tạp chí tiếng anh ĐHCT
Tạp chí trong nước
Tạp chí quốc tế
Kỷ yếu HN trong nước
Kỷ yếu HN quốc tế
Book chapter
Bài báo - Tạp chí
Vol. 11, No. 1 (2019) Trang: 100-103
Tải về

Article info.

 

ABSTRACT

Received 21 Jun 2018
Revised 15 Sep 2018

Accepted 29 Mar 2019

 

In probability theory, Limit theorems applied in many fields are often considered for independent random variables. However, there are several studied models presented that random variables depend on each other. The aim of current paper is to study an extension of random sums of m-dependent random variables. Weak law of large numbers and Poisson approximation problem for random sums are established. The received results are extensions and generalizations of some known results.

Keywords

Limit theorems, m-dependent, Poisson approximation, random sums, weak law of large numbers

Cited as: Giang, L.T. and Nghiem, T.H., 2019. A weak law of large numbers and Poisson approximation problem for extension random sums of m-dependent random variables. Can Tho University Journal of Science. 11(1): 100-103.

Các bài báo khác
Vol. 54, No. 8 (2018) Trang: 149-153
Tải về
Tập 54, Số 3 (2018) Trang: 53-58
Tải về
Số 53 (2017) Trang: 88-95
Tải về
 

Crossref DOI of CTUJoS


BC thường niên 2018


Con số ấn tượng (VN | EN)


Bản tin ĐHCT


TCKH tiếng Việt


TCKH tiếng Anh

 
 
Vui lòng chờ...